Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Montreal-ndg

accutane question

Recommended Posts

strange, everyone seems to get dry skin, i have normally noraml skin but it seems likda greesy or oily when i started to take this accutane..waht does it mean..?
Link to post
Share on other sites

This may be incorrect, but I believe the actual cause of initial breakouts on Accutane is that your body reacts to the medicine by producing more oils at the beginning. If this is true, then it would explain the increased oiliness you've been experiencing.

Link to post
Share on other sites
This may be incorrect, but I believe the actual cause of initial breakouts on Accutane is that your body reacts to the medicine by producing more oils at the beginning.  If this is true, then it would explain the increased oiliness you've been experiencing.
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×